Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A method for numerical integration


Author: C. B. Haselgrove
Journal: Math. Comp. 15 (1961), 323-337
MSC: Primary 65.55
MathSciNet review: 0146960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1961-0146960-1
PII: S 0025-5718(1961)0146960-1
Article copyright: © Copyright 1961 American Mathematical Society